Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 11, 2007, 11:04 PM EDT for Osceola County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2007, 11:04 PM EDT (03:04 UTC)
- Expired
- Apr 11, 2007, 11:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 71 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 3.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 120305 SVRMLB FLC097-120345- /O.NEW.KMLB.SV.W.0009.070412T0304Z-070412T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 1104 PM EDT WED APR 11 2007 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN OSCEOLA COUNTY IN FLORIDA. * UNTIL 1145 PM EDT * AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF POINCIANA PLACE...OR ABOUT 5 MILES NORTHEAST OF HAINES CITY...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... INTERCESSION CITY...CAMPBELL...POINCIANA...KISSIMMEE...WEST LAKE TOHO...SAINT CLOUD...EAST LAKE TOHO...NARCOOSSEE...HARMONY AND HOLOPAW SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2832 8168 2792 8158 2794 8094 2833 8098 $$ MRV
1 follow-up statement
000 WWUS52 KMLB 120325 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1125 PM EDT WED APR 11 2007 FLC097-120345- /O.CON.KMLB.SV.W.0009.000000T0000Z-070412T0345Z/ OSCEOLA FL- 1125 PM EDT WED APR 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR NORTHERN OSCEOLA COUNTY... AT 1124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST LAKE TOHO... MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT CLOUD...EAST LAKE TOHO...NARCOOSSEE...HARMONY...PINE GROVE...HOLOPAW AND ALLIGATOR LAKE SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2832 8168 2792 8158 2794 8094 2833 8098 $$ MRV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 9:55 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 11, 9:55 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 955 PM EDT WED APR 11 2007 .DISCUSSION... ...STORMS MOVING TOWARD METRO ORLANDO AND VOLUSIA COUNTY THROUGH LATE EVENING... CONVECTIVE LINE HAS HELD TOGETHER WELL ACROSS NRN SECTIONS WITH SOME HAILERS ALREADY JUST WEST OF THE AREA TO THE NORTH OF TAMPA BAY. HAVE ALREADY INCREASED POPS ACROSS THE NORTH ON EARLIER UPDATE AND BEEFED UP HWO ACROSS THE NORTH FOR STRONG STORMS. EVENING SOUNDINGS SUGGEST THREAT FOR MARGINAL SVR HAIL IS ALSO POSSIBLE ACROSS THE NRN FORECAST AREA OVER THE NEXT SEVERAL HOURS AS STORMS MOVE ENE. DO NOT ANTICIPATE NEED FOR FURTHER PUBLIC FCST UPDATES AT THIS TIME. && .AVIATION...SCT +TSRA EXPECTED ACROSS NRN TERMINALS FOR THE NEXT SEVERAL HOURS AND MAY MAKE IT TO KMLB VCNTY BY 04Z. ACTIVITY SHOULD DIMINISH 04Z-06Z FROM KISM TO KTIX-KMLB. && .MARINE...OTHER THAN INCREASING STORM COVERAGE ACROSS THE NRN LEG WILL NOT NEED MUCH UPDATES TO CURRENT FCST. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && VOLKMER/PENDERGRAST
Hazardous weather outlook, Apr 11, 8:45 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 845 PM EDT WED APR 11 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 120230- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 845 PM EDT WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... AN UPPER LEVEL DISTURBANCE WILL ALLOW A LINE OF THUNDERSTORMS NEAR THE FLORIDA WEST COAST TO MOVE EAST AT 30 MPH ACROSS NORTHERN SECTIONS OF EAST CENTRAL FLORIDA THROUGH LATE EVENING. A FEW STORMS WILL BE STRONG WITH LOCALLY HEAVY RAINFALL AMOUNTS TO TWO INCHES..GUSTY WINDS TO 40 MPH AND CLOUD TO GROUND LIGHTNING STRIKES. ...FLOOD IMPACT... LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS NORTHERN LAKE AND VOLUSIA COUNTIES THROUGH LATE EVENING. RAINFALL AMOUNTS UP TO TWO INCHES WILL CAUSE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS UP TO 35 KNOTS MAY OCCUR WITH STORMS THAT TRACK EASTWARD OFF THE VOLUSIA COAST DURING THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HIGH PRESSURE BUILDING DOWN TOWARD THE SOUTHEAST STATES THROUGH FRIDAY WILL DRAW DOWN A DRIER AIR MASS FROM THE NORTH RESULTING IN MINIMUM RELATIVE HUMIDITY VALUES APPROACHING CRITICAL THRESHOLDS THURSDAY AND FRIDAY. ANOTHER MUCH STRONGER COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA SATURDAY NIGHT AND INTO SUNDAY. THIS FRONT WILL BRING STRONG TO POSSIBLE SEVERE STORMS TO THE AREA LATE SATURDAY NIGHT. A MUCH DRIER AIR MASS WILL MOVE INTO THE AREA SUNDAY AND MONDAY WITH MINIMUM RELATIVE HUMIDITY VALUES NEAR CRITICAL LEVELS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD SELF ACTIVATE IF STORMS APPROACH YOUR AREA. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:37 PM EDT | Special Marine Warning | MLB | 113 min | |
| Apr 11, 10:01 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 31 min |
| Apr 11, 11:55 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 39 min |
| Apr 11, 11:58 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 12, 2:48 PM EDT | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 11 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.